Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
S2000

Acutane and side effects, help please !! i need

Recommended Posts

Many people say when first taking this drug, u will break out like crazy ?? and chapped lips, dry skin, peeling ?? how long does it last and when does the drug kick in and start working ??? please, i really want my pimples to go the fuck away, im getting really depressed, thanks

Share this post


Link to post
Share on other sites

yes sometimes there is an initial breakout, depending on the person, and yes chapped lips and sometimes dry skin are common side effects, but the drug is one of the best options available for kickin acnes ass. it takes a few months for your skin to really start clearing up completely, once again depending on the person.

Share this post


Link to post
Share on other sites

I've been on accutane for just over 2 months now and I think that the results far outweigh the side effects. My lips started getting dry about a week after I started taking it but if you use Aquaphor you'll be fine with that. The skin on my face hasn't really been dry at all but I have had some dryness on my arms, especially my elbowsm, but nothing too bad. And my nose and eyes have been a bit dry too, but just use some eyedrops for the eyes and you learn to put up with having a dry nose.

I had mild acne and I had a little bit of a break out in the 4th week but I started clearing up really well in the 5th week and have been getting better ever since! Anyway just do what you think is best for you, I must say that I was a little scared about going on it but once I finally did I am much much happier!

Good Luck!!!

Share this post


Link to post
Share on other sites

hey, thanks for the info guys. You didnt get initial break outs at first ?? im kinda clear now but the pimples keep coming back so i wanna take accutane. i dont feel like gettting break out like crazy for weeks again lolz

Share this post


Link to post
Share on other sites

hey, i had an initial breakout for about the first 10 days but nothing major , then the accutane started kicking in.. after about 8 weeks or so my skin was EXTREMELY dry.. and im not exaggeating it was cracking and flaking all the time no matter how much i moisturised...and lips were like sand paper... sooooooooooooooooo dry they bled at times.. but then after about 11 weeks that all stopped and my skin was back to normal as were my lips and theyve stayed like that ever since.. and iv been off the accutane for 4 weeks nearly *this sunday!!* smile.gif just keep thinking long term, so even if u get all these side effects it IS worth it smile.gif

xx good luck!

Share this post


Link to post
Share on other sites
hey, i had an initial breakout for about the first 10 days but nothing major , then the accutane started kicking in.. after about 8 weeks or so my skin was EXTREMELY dry.. and im not exaggeating it was cracking and flaking all the time no matter how much i moisturised...and lips were like sand paper... sooooooooooooooooo dry they bled at times.. but then after about 11 weeks that all stopped and my skin was back to normal as were my lips and theyve stayed like that ever since.. and iv been off the accutane for 4 weeks nearly *this sunday!!* smile.gif  just keep thinking long term, so even if u get all these side effects it IS worth it smile.gif

xx good luck!

Share this post


Link to post
Share on other sites
hey, i had an initial breakout for about the first 10 days but nothing major , then the accutane started kicking in.. after about 8 weeks or so my skin was EXTREMELY dry.. and im not exaggeating it was cracking and flaking all the time no matter how much i moisturised...and lips were like sand paper... sooooooooooooooooo dry they bled at times.. but then after about 11 weeks that all stopped and my skin was back to normal as were my lips and theyve stayed like that ever since.. and iv been off the accutane for 4 weeks nearly *this sunday!!* smile.gif  just keep thinking long term, so even if u get all these side effects it IS worth it smile.gif

xx good luck!

so did accutane clear u? i'm on week 1 rite now.... not liking the way my skin feels, it feels all bumpy underneath.... also what week did u start moisturizing???

acnesuxszzz, if u barely have acne, like u have 1 or 2 pimples, i dont think u shuld go on accutane, cuz 'tane is for serious acne, i have moderate to severe acne thats why i'm on accutane.

Share this post


Link to post
Share on other sites

When I started accutane my face was just bad on my chin area. I had pretty severe acne but it was just on my chin. After 2 weeks on accutane my entire face brokeout with huge cysts all over. It finally started to clear up on my fourth week. I'm now on my 5th week and my skin is pretty much clear except for all the red marks. I also have had some side effects like a rash on my arms. My derm said it was normal and gave me a presc for a topical cream. I have also had a little weight loss. Sometimes I'm really tired, even after I have slept for a full 8 hours. Good luck. Meghan

Share this post


Link to post
Share on other sites

I know many people like my own sisters who have used accutane. they didnt brake out before their skin cleared up. It only got better and better for them. Im on my second week of accutane and I havent broke out since I have started. Im experiencing real dry skin and lips, but its not that big of a deal. But then again, everyones skin is different. smile.gif

Share this post


Link to post
Share on other sites

I know many people like my own sisters who have used accutane. they didnt brake out before their skin cleared up. It only got better and better for them. Im on my second week of accutane and I havent broke out since I have started. Im experiencing real dry skin and lips, but its not that big of a deal. But then again, everyones skin is different. eusa_angel.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×